# SDR WRNA200700009

- Difficulty date: February 12, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 89,777 hours, 16,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65B0966113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A 1 INCH CRACK IN SHEAR WEB BETWEEN S-10A AND S10 LEFT SIDE BS 820, WL 330, LBL 80.  REPLACED SHEAR WEB IAW B747 SRM 51-30-02 AND DRAWING 65B9661.
